Itération des transformations analytiques dans le bicercle-unité
Annales scientifiques de l'École Normale Supérieure, Série 3, Tome 71 (1954) no. 1, pp. 1-28.
@article{ASENS_1954_3_71_1_1_0,
     author = {Herv\'e, Michel},
     title = {It\'eration des transformations analytiques dans le bicercle-unit\'e},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {1--28},
     publisher = {Elsevier},
     volume = {3e s{\'e}rie, 71},
     number = {1},
     year = {1954},
     doi = {10.24033/asens.1018},
     mrnumber = {16,582b},
     zbl = {0058.06701},
     language = {fr},
     url = {https://www.numdam.org/articles/10.24033/asens.1018/}
}
TY  - JOUR
AU  - Hervé, Michel
TI  - Itération des transformations analytiques dans le bicercle-unité
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1954
SP  - 1
EP  - 28
VL  - 71
IS  - 1
PB  - Elsevier
UR  - https://www.numdam.org/articles/10.24033/asens.1018/
DO  - 10.24033/asens.1018
LA  - fr
ID  - ASENS_1954_3_71_1_1_0
ER  - 
%0 Journal Article
%A Hervé, Michel
%T Itération des transformations analytiques dans le bicercle-unité
%J Annales scientifiques de l'École Normale Supérieure
%D 1954
%P 1-28
%V 71
%N 1
%I Elsevier
%U https://www.numdam.org/articles/10.24033/asens.1018/
%R 10.24033/asens.1018
%G fr
%F ASENS_1954_3_71_1_1_0
Hervé, Michel. Itération des transformations analytiques dans le bicercle-unité. Annales scientifiques de l'École Normale Supérieure, Série 3, Tome 71 (1954) no. 1, pp. 1-28. doi : 10.24033/asens.1018. https://www.numdam.org/articles/10.24033/asens.1018/

[1] C. Caratheodory, Math. Ann., t. 97, 1927, p. 76. | JFM

[2] H. Cartan, J. Math. pures et appl., 9e série, t. 10, 1931, p. 1 et Math. Zeit., t. 35, 1932, p. 760. | JFM | Zbl

[3] A. Denjoy, C. R. Acad. Sc., t. 182, 1926, p. 255. | JFM

[4] M. Hervé, Ann. de l'Éc. Norm. Sup., t. 68, 1951, p. 125, chap. IV. | Numdam | MR | Zbl

[5] S. Lattès, Bull. Soc. math. France, t. 39, 1911, p. 309. | JFM | Numdam

[6] E. Lévi, Annali di Mat., 3e série, t. 17, 1909, p. 61 et 18, 1911, p. 69.

[7] G. Valiron, Bull. Sc. math., 2e série, t. 55, 1931, p. 105. | Zbl

[8] J. Wolff, Bull. Soc. math. France, t. 57, 1929, p. 195. | JFM | Numdam

  • Mackey, M.; Mellon, P. The Wolff hull of a compact holomorphic self-map on an infinite dimensional ball, Annali di Matematica Pura ed Applicata (1923 -), Volume 203 (2024) no. 4, p. 1899 | DOI:10.1007/s10231-024-01427-1
  • Jury, Michael T.; Tsikalas, Georgios Denjoy–Wolff Points on the Bidisk via Models, Integral Equations and Operator Theory, Volume 95 (2023) no. 4 | DOI:10.1007/s00020-023-02751-6
  • Chu, Cho-Ho; Rigby, Michael Horoballs and iteration of holomorphic maps on bounded symmetric domains, Advances in Mathematics, Volume 311 (2017), p. 338 | DOI:10.1016/j.aim.2017.02.029
  • Chu, Cho-Ho Jordan Structures in Bounded Symmetric Domains, Geometric Function Theory in Higher Dimension, Volume 26 (2017), p. 43 | DOI:10.1007/978-3-319-73126-1_4
  • Mellon, P. A Wolff Theorem for finite rank bounded symmetric domains, Journal of Mathematical Analysis and Applications, Volume 456 (2017) no. 1, p. 57 | DOI:10.1016/j.jmaa.2017.06.084
  • Abate, Marco Dynamics in Several Complex Variables, Metrical and Dynamical Aspects in Complex Analysis, Volume 2195 (2017), p. 25 | DOI:10.1007/978-3-319-65837-7_2
  • Mellon, P. Denjoy–Wolff theory for finite-dimensional bounded symmetric domains, Annali di Matematica Pura ed Applicata (1923 -), Volume 195 (2016) no. 3, p. 845 | DOI:10.1007/s10231-015-0493-z
  • Arosio, Leandro; Gumenyuk, Pavel Valiron and Abel equations for holomorphic self-maps of the polydisc, International Journal of Mathematics, Volume 27 (2016) no. 04, p. 1650034 | DOI:10.1142/s0129167x16500348
  • Chu, Cho-Ho Iteration of holomorphic maps on Lie balls, Advances in Mathematics, Volume 264 (2014), p. 114 | DOI:10.1016/j.aim.2014.07.008
  • Abate, Marco; Raissy, Jasmin Wolff–Denjoy theorems in nonsmooth convex domains, Annali di Matematica Pura ed Applicata (1923 -), Volume 193 (2014) no. 5, p. 1503 | DOI:10.1007/s10231-013-0341-y
  • Chu, Cho-Ho; Rigby, Michael Iteration of self-maps on a product of Hilbert balls, Journal of Mathematical Analysis and Applications, Volume 411 (2014) no. 2, p. 773 | DOI:10.1016/j.jmaa.2013.10.009
  • Bibliography, Zeta and q-Zeta Functions and Associated Series and Integrals (2012), p. 603 | DOI:10.1016/b978-0-12-385218-2.00017-7
  • Włodarczyk, Kazimierz; Klim, Dorota Random iterations, fixed points and invariant CRF-horospheres in complex Banach spaces, Journal of Mathematical Analysis and Applications, Volume 295 (2004) no. 2, p. 291 | DOI:10.1016/j.jmaa.2003.10.054

Cité par 13 documents. Sources : Crossref